# SDR ASAA2018092426229

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,570 hours, 732 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 MINOR FAULT AFTER LANDING GROUNDED - YES. PERFORMED ENG IDLE TRST TEST OK PER AMM 73-29-00-740-803-A. OPS CK GOOD NO DEFECTS NOTED.
